# SDR SWIA202156424

- Difficulty date: January 15, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP OUTBOARD OF RBL 27 AT FS559.   (C-CHECK) RO 2/25/2021   RBL27 O/B STARP AT FS559 IS OUT OF LIMITS DUE TO OVER 30% OF THE LENGTH , REF CRJ 200 SRM 53-00-00, REMOVED AND REPLACED PART WITH NEW, REF CRJ 200 SRM 51-42-06, & BOMBARDIER DWG# 601R31025, REV -K, SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH 51-900-1003-SKY.  / PERFORMED PRESSURIZATION CHECK OF REPAIR AREA REF CRJ200 AMM 21-32-00-863-801 / NO LEAKS FOUND AT THIS TIME
